# SDR AALA202511283255

- Difficulty date: November 26, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 67,724 hours, 28,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ASSEMBLY LOSSE AT SEAT 10C. SECURED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 10C. PER AMM 33-51-11.
